Sommerfest 14.08.2021 Programm

Waage & Arzt Kinder / Jugendliche 10:30 Uhr

Waage & Arzt Erwachsene 11:30 Uhr

Einlass 11:00 Uhr ; Beginn 13:00 Uhr

13:00 Uhr – Kampf 1

13:15 Uhr – Kampf 2

13:30 Uhr – Kampf 3

15 Min Pause

13:45 Uhr – Kampf 4

14:00 Uhr – Kampf 5

14:15 Uhr – Kampf 6

30 Min Pause

14:30 Uhr – Kampf 7

14:45 Uhr – Kampf 8

15:15 Uhr – Kampf 9

15 Min Pause

15:30 Uhr – Kampf 10

15:45 Uhr – Kampf 11

16:00 Uhr – Kampf 12